# SDR S9BA00306

- Difficulty date: September 9, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 36,815 hours, 76,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: C6FSM25821
- Condition: Corroded
- Location: Bs 218
- Part time: 9,608 hours, 17,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING STRUT BOLT INSPECTION, FOUND CORROSION ON STS 218.11 (MAIN FRAME).  REMOVED AND REPLACED MAIN FRAME IAW SERVICE BULLETIN 6/354.
